# SDR UPS06146533

- Difficulty date: March 29, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOESN'T TEST PROPERLY.  ALL 18 LTS ARE WORKING AND VISUALLY INSPECTED 11 18 PART NUMBERS (OM 0557802) REPLACED PSU OPS CK NORMAL PER 33-51-14-4.
